# SDR FDEA201604221350

- Difficulty date: April 22, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN 1360 - 1380 RT CREASE BEAM WEB UPPER SURFACE FOUND CORROSION.  CORROSION, REMOVED IAW SRM 51-10-02, REV 117.  MATERIAL REMOVED 0.010" FOUND EXCEED LIMIT IAW SRM 53-60-13-1A, REV 117.  CORRODED CREASEBEAM WEB.  R & R IAW SRM 51-40-02, REV 117 & DWG 146N5590, SHT 8, REV B.  REPAIR CLASSIFIED AS MAJOR.
